Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 45, NWS Tulsa, OK

April 9, 2008Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 9, 2008, 8:52 PM CDT for Cherokee County, Oklahoma. It took effect at Apr 10, 2008, 11:47 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2008, 8:52 PM CDT (01:52 UTC)
In effect from
Apr 10, 2008, 11:47 AM CDT
Expired
Apr 10, 2008, 8:50 PM CDT
In force
9 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Baron Fork at Eldon (ELDO2). The gauge peaked at 23.50 ft at Apr 10, 2008, 2:00 PM CDT.

actionminormoderate10152004/1004/1104/12
Action stage
18 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07197000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 100152
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
852 PM CDT WED APR 09 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC021-100952-
/O.NEW.KTSA.FL.W.0045.080410T1713Z-080411T0207Z/
/ELDO2.1.ER.080410T1713Z.080410T1800Z.080410T2007Z.NO/
852 PM CDT WED APR 09 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BARON FORK RIVER AT ELDON.
* FROM THURSDAY AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  830 PM WEDNESDAY THE STAGE WAS  7.68 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE EARLY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 
  18.6 FEET BY EARLY THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$
4 follow-up statements
000 
WGUS44 KTSA 100703
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
203 AM CDT THU APR 10 2008


...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC001-101503-
/O.EXT.KTSA.FL.W.0043.080410T1448Z-080412T1132Z/
/WTTO2.2.ER.080410T1448Z.080411T0600Z.080412T0532Z.NO/
203 AM CDT THU APR 10 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE ILLINOIS RIVER NEAR WATTS.
* FROM THIS MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 100 AM THURSDAY THE STAGE WAS 5.85 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 22.5 
  FEET BY FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY BEFORE DAWN .
* IMPACT...AT 23.0 FEET...VERY SEVERE FLOODING WILL OCCUR FROM THE 
  ARKANSAS BORDER TO CHEWEY BRIDGE.  NUMEROUS CABINS IN THE FIDLERS 
  BEND AREA WILL BE FLOODED TO A DEPTH OF SEVERAL FEET.

$$

OKC021-101503-
/O.EXT.KTSA.FL.W.0044.080410T1252Z-080413T1400Z/
/TALO2.2.ER.080410T1252Z.080412T0600Z.080413T0800Z.NO/
203 AM CDT THU APR 10 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM THIS MORNING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 100 AM THURSDAY THE STAGE WAS 7.73 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 17.7 
  FEET BY SATURDAY BEFORE DAWN . THE RIVER WILL FALL BELOW FLOOD 
  STAGE EARLY SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...SEVERE FLOODING WILL OCCUR FROM CHEWEY 
  BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH.  HIGHWAY 10 NEAR HANGING ROCK 
  NORTHEAST OF TAHLEQUAH WILL BE IMPASSABLE.  SOME CABIN PARKS WILL 
  BE SEVERELY FLOODED.

$$

OKC021-101502-
/O.EXT.KTSA.FL.W.0045.080410T1558Z-080411T1309Z/
/ELDO2.2.ER.080410T1558Z.080411T0000Z.080411T0709Z.NO/
203 AM CDT THU APR 10 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE BARON FORK RIVER AT ELDON.
* FROM THIS MORNING TO FRIDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 130 AM THURSDAY THE STAGE WAS 7.90 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 21.1 
  FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  BEFORE DAWN.
* IMPACT...AT 22.0 FEET...MODERATE FLOODING WILL OCCUR.  GRAZING LANDS
  WILL BE INUNDATED TO A DEPTH OF SEVERAL FEET.  FLOODWATERS MAY 
  REACH SOME CABINS NEAR CAMP EGAN.

$$
000 
WGUS84 KTSA 101314
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 AM CDT THU APR 10 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
  FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES. 
  
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC001-102114-
/O.EXT.KTSA.FL.W.0043.080410T1337Z-080412T0621Z/
/WTTO2.2.ER.080410T1337Z.080411T0600Z.080412T0021Z.NO/
814 AM CDT THU APR 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM THURSDAY THE STAGE WAS 11.63 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 21.8 FEET BY 
  FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  EVENING.
* IMPACT...AT 21.0 FEET...SEVERE FLOODING WILL OCCUR FROM THE ARKANSAS
  BORDER TO CHEWEY BRIDGE.  FARMLANDS AND PERMANENT CAMGROUNDS WILL 
  BE INUNDATED.  NUMEROUS CABINS IN THE FIDLERS BEND AREA WILL BE 
  FLOODED.

$$

OKC021-102113-
/O.EXT.KTSA.FL.W.0044.000000T0000Z-080413T0807Z/
/TALO2.2.ER.080410T1646Z.080412T0600Z.080413T0207Z.NO/
814 AM CDT THU APR 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM THURSDAY THE STAGE WAS  8.67 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 
  17.5 FEET BY SATURDAY BEFORE DAWN . THE RIVER WILL FALL BELOW FLOOD
  STAGE LATE SATURDAY EVENING.
* IMPACT...AT 18.0 FEET...SEVERE FLOODING WILL OCCUR FROM CHEWEY 
  BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH.  HIGHWAY 10 NEAR HANGING ROCK 
  NORTHEAST OF TAHLEQUAH WILL BE IMPASSABLE.  SOME CABIN PARKS WILL 
  BE SEVERELY FLOODED.

$$

OKC021-041-102113-
/O.EXT.KTSA.FL.W.0052.000000T0000Z-080411T0218Z/
/KNSO2.1.ER.080410T1654Z.080410T1800Z.080410T2018Z.NO/
814 AM CDT THU APR 10 2008

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE FLINT CREEK NEAR KANSAS.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  730 AM THURSDAY THE STAGE WAS  8.99 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE FLINT CREEK NEAR KANSAS IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 11.5 
  FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  THIS AFTERNOON.
* IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM FIDLERS BEND 
  TO CHEWEY BRIDGE.  PERMANENT CAMPGROUNDS AND FARMLANDS WILL BE 
  AFFECTED.  TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING.

$$

OKC021-102113-
/O.EXT.KTSA.FL.W.0045.080410T1647Z-080411T0930Z/
/ELDO2.2.ER.080410T1647Z.080411T0000Z.080411T0330Z.NO/
814 AM CDT THU APR 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE BARON FORK RIVER AT ELDON.
* FROM THIS MORNING TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  730 AM THURSDAY THE STAGE WAS 10.85 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 20.1 
  FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TONIGHT.
* IMPACT...AT 20.0 FEET...MODERATE FLOODING WILL OCCUR.  GRAZING LANDS
  NEAR THE RIVER WILL BECOME INUNDATED.  LOW-LYING AREAS NEAR CAMP 
  EGAN MAY EXPERIENCE MINOR FLOODING.

$$
000 
WGUS84 KTSA 101915
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT THU APR 10 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC001-110315-
/O.EXT.KTSA.FL.W.0043.000000T0000Z-080412T1200Z/
/WTTO2.2.ER.080410T1252Z.080411T0600Z.080412T0600Z.NO/
215 PM CDT THU APR 10 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM THURSDAY THE STAGE WAS 18.90 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE RISING TO 
  NEAR 22.7 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD 
  STAGE SATURDAY BEFORE DAWN .
* IMPACT...AT 23.0 FEET...VERY SEVERE FLOODING WILL OCCUR FROM THE 
  ARKANSAS BORDER TO CHEWEY BRIDGE.  NUMEROUS CABINS IN THE FIDLERS 
  BEND AREA WILL BE FLOODED TO A DEPTH OF SEVERAL FEET.

$$

OKC021-110314-
/O.EXT.KTSA.FL.W.0044.000000T0000Z-080413T1052Z/
/TALO2.2.ER.080410T2036Z.080412T0000Z.080413T0452Z.NO/
215 PM CDT THU APR 10 2008

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM THURSDAY THE STAGE WAS 10.23 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 
  17.6 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE SATURDAY EVENING.
* IMPACT...AT 18.0 FEET...SEVERE FLOODING WILL OCCUR FROM CHEWEY 
  BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH.  HIGHWAY 10 NEAR HANGING ROCK 
  NORTHEAST OF TAHLEQUAH WILL BE IMPASSABLE.  SOME CABIN PARKS WILL 
  BE SEVERELY FLOODED.

$$

OKC021-041-101945-
/O.CAN.KTSA.FL.W.0052.000000T0000Z-080411T0218Z/
/KNSO2.1.ER.080410T1423Z.080410T1530Z.080410T1802Z.NO/
215 PM CDT THU APR 10 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE FLINT CREEK NEAR KANSAS.
* AT  130 PM THURSDAY THE STAGE WAS 10.72 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE THIS AFTERNOON.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE FLINT CREEK NEAR KANSAS WILL CONTINUE FALLING AND 
  REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM FIDLERS BEND 
  TO CHEWEY BRIDGE.  PERMANENT CAMPGROUNDS AND FARMLANDS WILL BE 
  AFFECTED.  TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING.

$$

OKC021-110314-
/O.EXT.KTSA.FL.W.0045.000000T0000Z-080411T2143Z/
/ELDO2.2.ER.080410T1642Z.080411T0000Z.080411T1543Z.NO/
215 PM CDT THU APR 10 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE BARON FORK RIVER AT ELDON.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  130 PM THURSDAY THE STAGE WAS 22.32 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE RISING TO 
  NEAR 24.7 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE FRIDAY MORNING.
* IMPACT...AT 24.0 FEET...SEVERE FLOODING WILL OCCUR.  LARGE PORTIONS 
  IN THE CAMP EGAN CAMPGROUNDS WILL BE FLOODED...INCLUDING SOME 
  CABINS.

$$
000 
WGUS84 KTSA 110150
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 PM CDT THU APR 10 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC021-110220-
/O.CAN.KTSA.FL.W.0045.000000T0000Z-080411T2143Z/
/ELDO2.2.ER.080410T1642Z.080410T1900Z.080410T2318Z.NO/
850 PM CDT THU APR 10 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BARON FORK RIVER AT ELDON.
* AT  830 PM THURSDAY THE STAGE WAS 15.60 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE THIS EVENING.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE FALLING AND 
  REMAIN BELOW FLOOD STAGE.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 9, 8:48 PM CDT, 4 minutes earlier.

Area forecast discussion, Apr 9, 8:48 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
848 PM CDT WED APR 9 2008

.MESOSCALE UPDATE...
THE WELL DEVELOPED SUPERCELL IN SOUTHWEST LE FLORE COUNTY
WILL BE CROSSING THE WARM FRONT THAT LAYS NORTHWEST TO
SOUTHEAST ACROSS THE COUNTY.  THIS CELL HAS A HIGH
TORNADO POTENTIAL FOR THE NEXT HOUR AS IT TRACKS
ACROSS THE ZOE AND PAGE AREAS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Apr 9, 4:45 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT WED APR 9 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
445 PM CDT WED APR 9 2008

...SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING LIKELY
TONIGHT INTO THURSDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

DISCUSSION...
SEVERAL ROUNDS OF SEVERE WEATHER ARE ANTICIPATED ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THURSDAY
AS A POTENT UPPER LEVEL LOW TAKES SHAPE ACROSS THE SOUTHWEST
UNITED STATES TONIGHT AND MOVES ACROSS THE PLAINS ON
THURSDAY. THE AIRMASS ACROSS THE REGION WILL BECOME MORE
FAVORABLE FOR SEVERE THUNDERSTORMS TONIGHT AS A WARM FRONT
THAT IS CURRENTLY ACROSS EXTREME SOUTHEAST OKLAHOMA
SURGES TO THE NORTH. THE WARM FRONT WILL BE ACROSS SOUTHERN
KANSAS AND SOUTHERN MISSOURI BY SUNRISE THURSDAY. THE GREATEST
THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF THE WARM FRONT
WHERE THE AIRMASS WILL BE MORE UNSTABLE. WITH ADEQUATE DEEP LAYER
SHEAR IN PLACE...SUPERCELLS WILL BE POSSIBLE. LARGE HAIL...DAMAGING
WINDS AND TORNADOES WILL ALL BE POSSIBLE SOUTH OF THE WARM FRONT.
ELEVATED THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE WARM FRONT. SOME
OF THOSE THUNDERSTORMS MAY BECOME SEVERE AS WELL. LARGE HAIL WILL
BE THE PRIMARY CONCERN WITH THESE STORMS.

HEAVY RAIN WILL ALSO BE A MAJOR CONCERN ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS AS SEVERAL ROUNDS OF THUNDERSTORMS ROLL
ACROSS THE REGION. 2 TO 4 INCHES OF RAIN WILL BE COMMON ACROSS
THE AREA WITH A FEW LOCATIONS RECORDING UPWARDS OF 7 INCHES OF
RAIN. THIS WILL LIKELY CAUSE FLASH FLOODING OF LOW LYING AREAS.
SEE THE FLASH FLOOD WATCH/OKCFFATSA/ FOR FURTHER INFORMATION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY
MORNING AS THE POTENT UPPER LEVEL LOW MOVES ACROSS KANSAS AND AN
ASSOCIATED SURFACE LOW PUSHES INTO SOUTH-CENTRAL KANSAS. STRONG TO
SEVERE THUNDERSTORMS WILL CONTINUE AHEAD OF THE A DRY LINE/COLD FRONT
THAT WILL EXTEND SOUTH OF THE SURFACE LOW AS IT MOVES OFF TO THE NORTHEAST
DURING THE DAY ON THURSDAY. TORNADOES...LARGE HAIL AND DAMAGING
WILL ALL CONTINUE TO BE POSSIBLE. THE THUNDERSTORMS WILL COME TO AN
END BY THURSDAY EVENING AS THE DRY LINE/COLD FRONT MOVES EAST OF THE
AREA.

DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD BE PREPARED FOR A SIGNIFICANT SEVERE
WEATHER AND FLASH FLOODING EVENT TONIGHT INTO THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Apr 9, 8:34 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             MOFFETT                 35.39N 94.45W
04/09/2008  E1.75 INCH       SEQUOYAH           OK   TRAINED SPOTTER

            GOLF BALL HAIL AND 60 PLUS MPH WINDS

&&

JDS
Local storm report, Apr 9, 8:36 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
836 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             1 N FORT SMITH          35.40N 94.40W
04/09/2008  E1.00 INCH       SEBASTIAN          AR   AMATEUR RADIO

&&

JDS
Local storm report, Apr 9, 8:40 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
840 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             FORT SMITH              35.39N 94.40W
04/09/2008  E1.75 INCH       SEBASTIAN          AR   BROADCAST MEDIA

            AT KFSM STATION

0838 PM     HAIL             VAN BUREN               35.44N 94.35W
04/09/2008  E1.75 INCH       CRAWFORD           AR   TRAINED SPOTTER

0840 PM     HAIL             VAN BUREN               35.44N 94.35W
04/09/2008  E2.75 INCH       CRAWFORD           AR   TRAINED SPOTTER

&&

JDS
Special weather statement, Apr 9, 8:41 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
841 PM CDT WED APR 9 2008

OKZ049-073-100215-
PITTSBURG OK-PUSHMATAHA OK-
841 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG AND NORTHERN PUSHMATAHA

AT 841 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
EUBANKS...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAYTON...STANLEY...TUSKAHOMA...
KIAMICHI...EUBANKS...DUNBAR AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.  RESIDENTS SHOULD MONITOR THIS STORM IN CASE LATER WARNINGS
ARE REQUIRED.

LAT...LON 3448 9571 3453 9570 3454 9568 3457 9568
      3459 9570 3480 9569 3476 9552 3469 9551
      3468 9510 3435 9555
TIME...MOT...LOC 0141Z 208DEG 50KT 3453 9555
Local storm report, Apr 9, 8:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             ROLAND                  35.42N 94.51W
04/09/2008  E1.75 INCH       SEQUOYAH           OK   AMATEUR RADIO

            GOLF BALL HAIL AND 60 MPH WINDS

&&

JDS
Local storm report, Apr 9, 8:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
851 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             CENTRAL CITY            35.32N 94.25W
04/09/2008  E0.75 INCH       SEBASTIAN          AR   AMATEUR RADIO

0849 PM     HAIL             RUDY                    35.53N 94.27W
04/09/2008  E0.88 INCH       CRAWFORD           AR   AMATEUR RADIO

0849 PM     HAIL             ALMA                    35.48N 94.22W
04/09/2008  E1.75 INCH       CRAWFORD           AR   AMATEUR RADIO

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:01 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha59 min
Apr 9, 7:17 PM CDTTornado WarningTSACherokee, Muskogee, Sequoyah43 min
Apr 9, 7:18 PM CDTTornado WarningTSAChoctaw, Pushmataha27 min
Apr 9, 7:27 PM CDTTornado WarningTSAPittsburg48 min
Apr 9, 7:30 PM CDTTornado WarningTSAHaskell, LeFlore, Muskogee, Sequoyah45 min
Apr 9, 7:40 PM CDTSpecial Weather StatementTSAMcIntosh35 min
Apr 9, 7:47 PM CDTTornado WarningTSAPushmataha58 min
Apr 9, 7:55 PM CDTSevere Thunderstorm WarningTSAChoctaw20 min
Apr 9, 8:02 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha58 min
Apr 9, 8:03 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah27 min
Apr 9, 8:08 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg67 min
Apr 9, 8:10 PM CDTRiver Flood WarningTSAOkmulgee9 days
Apr 9, 8:16 PM CDTTornado WarningTSALeFlore, Sequoyah44 min
Apr 9, 8:24 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner4 hr
Apr 9, 8:29 PM CDTTornado WarningTSALeFlore61 min
Apr 9, 8:41 PM CDTSpecial Weather StatementTSAPushmataha34 min
Apr 9, 8:43 PM CDTRiver Flood WarningTSAOsage, Tulsa54 hr
Apr 9, 8:43 PM CDTRiver Flood WarningTSATulsa60 hr
Apr 9, 8:46 PM CDTRiver Flood WarningTSAWashington48 hr
Apr 9, 8:46 PM CDTRiver Flood WarningTSARogers, Tulsa3 days
Apr 9, 8:50 PM CDTRiver Flood WarningTSAAdair36 hr
Apr 9, 8:50 PM CDTRiver Flood WarningTSACherokee59 hr
Apr 9, 8:53 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore67 min
Apr 9, 9:04 PM CDTSevere Thunderstorm WarningTSALatimer29 min
Apr 9, 9:16 PM CDTRiver Flood WarningTSALeFlore5 days
Apr 9, 9:16 PM CDTRiver Flood WarningTSALeFlore6 days
Apr 9, 9:19 PM CDTRiver Flood WarningTSAPawnee41 hr
Apr 9, 9:26 PM CDTFlash Flood WarningTSACraig, Ottawa4 hr
Apr 9, 9:28 PM CDTSpecial Weather StatementTSALeFlore47 min
Apr 9, 9:35 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore5 hr
Apr 9, 9:45 PM CDTSevere Thunderstorm WarningTSAPittsburg47 min
Apr 9, 9:50 PM CDTSpecial Weather StatementTSALatimer40 min
Apr 9, 9:59 PM CDTRiver Flood WarningTSAOttawa4 days
Apr 9, 10:02 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah58 min
Apr 9, 10:07 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha53 min
Apr 9, 10:09 PM CDTTornado WarningTSALeFlore, Sequoyah51 min
Apr 9, 10:14 PM CDTSpecial Weather StatementTSALatimer46 min
Apr 9, 10:22 PM CDTTornado WarningTSALeFlore38 min
Apr 9, 10:38 PM CDTFlash Flood WarningTSADelaware, Mayes8 hr
Apr 9, 10:50 PM CDTFlash Flood WarningTSAPittsburg8 hr
Apr 9, 10:51 PM CDTSevere Thunderstorm WarningTSALeFlore44 min
Apr 9, 11:04 PM CDTFlash Flood WarningTSALeFlore4 hr
Apr 9, 11:34 PM CDTSpecial Weather StatementTSAPittsburg41 min
Apr 9, 11:55 PM CDTRiver Flood WarningTSAOsage15 hr
Apr 10, 12:28 AM CDTFlash Flood WarningTSACreek, McIntosh, Muskogee, Nowata, Okfuskee, Okmulgee and 6 more6 hr
Apr 10, 12:31 AM CDTSpecial Weather StatementTSAPittsburg44 min
Apr 10, 12:45 AM CDTRiver Flood WarningTSACherokee, Delaware14 hr
Apr 10, 12:47 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah43 min
Apr 10, 12:52 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner6 hr
Apr 10, 1:23 AM CDTFlash Flood WarningTSACraig, Ottawa, Rogers6 hr
Apr 10, 1:30 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah45 min
Apr 10, 2:04 AM CDTSpecial Weather StatementTSAOkmulgee, Wagoner41 min
Apr 10, 2:14 AM CDTSpecial Weather StatementTSASequoyah46 min
Apr 10, 2:20 AM CDTRiver Flood WarningTSASequoyah30 hr
Apr 10, 2:21 AM CDTSpecial Weather StatementTSASequoyah54 min
Apr 10, 2:27 AM CDTRiver Flood WarningTSAOttawa3 days
Apr 10, 2:55 AM CDTSpecial Weather StatementTSAOkfuskee65 min
Apr 10, 2:56 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore4 hr
Apr 10, 3:36 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg54 min
Apr 10, 3:41 AM CDTSpecial Weather StatementTSAMayes, Rogers, Wagoner64 min
Apr 10, 3:42 AM CDTSpecial Weather StatementTSAMuskogee, Okmulgee, Tulsa, Wagoner48 min
Apr 10, 4:08 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee82 min
Apr 10, 4:11 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha94 min
Apr 10, 4:29 AM CDTSevere Thunderstorm WarningTSAPittsburg30 min
Apr 10, 4:32 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah88 min
Apr 10, 4:40 AM CDTSpecial Weather StatementTSAMayes, Wagoner65 min
Apr 10, 4:45 AM CDTSevere Thunderstorm WarningTSALeFlore75 min
Apr 10, 5:02 AM CDTSpecial Weather StatementTSADelaware58 min
Apr 10, 5:45 AM CDTSpecial Weather StatementTSAPushmataha30 min
Apr 10, 5:53 AM CDTSevere Thunderstorm WarningTSALeFlore52 min
Apr 10, 8:52 AM CDTRiver Flood WarningTSAMuskogee29 hr
Apr 10, 8:53 AM CDTRiver Flood WarningTSANowata12 hr
Apr 10, 8:55 AM CDTRiver Flood WarningTSAPushmataha28 hr
Apr 10, 2:34 PM CDTWind AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more7 hr

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.